EconPapers    
Economics at your fingertips  
 

Some positive dependence stochastic orders

Antonio Colangelo, Marco Scarsini and Moshe Shaked

Journal of Multivariate Analysis, 2006, vol. 97, issue 1, 46-78

Abstract: In this paper we study some stochastic orders of positive dependence that arise when the underlying random vectors are ordered with respect to some multivariate hazard rate stochastic orders, and have the same univariate marginal distributions. We show how the orders can be studied by restricting them to copulæ, we give a number of examples, and we study some positive dependence concepts that arise from the new positive dependence orders. We also discuss the relationship of the new orders to other positive dependence orders that have appeared in the literature.

Keywords: Copula; Frechet; classes; and; bounds; Marshall-Olkin; distributions; Farlie-Gumbel-Morgenstern; distributions; Archimedean; copula; Left; tail; decreasing; (LTD); Right; tail; increasing; (RTI); Multivariate; total; positivity; Likelihood; ratio; order; Lower; orthant; decreasing; ratio; (lodr); order; Upper; orthant; increasing; ratio; (uoir); order (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(04)00228-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Some positive dependence stochastic orders (2006)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:97:y:2006:i:1:p:46-78

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:jmvana:v:97:y:2006:i:1:p:46-78